CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gekhtman-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2017
Number of items: 2.

2020

Gekhtman, Dmitri and Markovic, Vladimir (2020) Classifying complex geodesics for the Carathéodory metric on low-dimensional Teichmüller spaces. Journal d'Analyse Mathématique, 140 (2). pp. 669-694. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20200514-134833618

2017

Gekhtman, Dmitri (2017) Cyclic pursuit on compact manifolds. Pacific Journal of Mathematics, 289 (1). pp. 153-168. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:20170712-131427876

This list was generated on Fri Jul 10 02:58:48 2020 PDT.